MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 30MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 30MM; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 288223
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(6).Udi: (b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that they opened later-jet experience packet and there was no screw present and no sterilized packaging either.There was only a box and pamphlet.No impact to patient as 3 x screws sent in as loan (only 2x required).Seal was not broken.No signs of tampering.No ae reported and no surgical delay.Additional information received from the affiliate reporting the case was completed with 2 of the 3 screws which were included in the kit.It was also reported the device was missing when the box was opened so could not have fallen anywhere.The affiliate also stated the empty box was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The empty box was discarded by the customer; however, two photographs are attached to the complaint.One photograph of the box shows it only contains the ifu and no product is shown.The second photograph is the product label on the exterior of the box.The complaint is confirmed.A root cause for the reported event cannot be determined.A nc was opened to track this failure. a non-conformance search was performed and no non-conformances were identified for this part number (288223) with lot number (l494627) combination per qlik search performed on 7/3/2019.At this point in time, no corrective action is required, and no further action is warranted.This file will remain receptive to any potential forthcoming information received that is pertinent and germane to this issue.However, depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
STERILE LATARJET SCREW, 30MM
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8843539
Report Number1221934-2019-57848
Device Sequence Number2883413
Product Code MBI
UDI-Device Identifier10886705027002
UDI-Public10886705027002
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number288223
Device Lot NumberL494627
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer09/18/2019
09/27/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date09/19/2019
09/27/2019
Patient Sequence Number1